# SDR RAIA0008018

- Difficulty date: August 31, 2000
- Submitted: September 1, 2000
- Operation: Air carrier
- Aircraft: N573HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41092
- Aircraft time: 9,635 hours, 10,362 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Separator
- Part number: 8323715
- Condition: Failed
- Location: A/C Bay
- Part time: 9,635 hours, 10,362 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

6198-JFK- WATER LEAKING OUT OF PSU GASPERS AT SEATS 3 AND 4.  MAINTENANCE INSPECTED AND REPLACED WATER SEPARATOR.
